Notices of the International Congress of Chinese Mathematicians

Volume 5 (2017)

Number 2

The Business of Hodge Theory and Algebraic Cycles

Pages: 37 – 51

DOI: http://dx.doi.org/10.4310/ICCM.2017.v5.n2.a4

Author

James D. Lewis (University of Alberta, Edmonton, AL, Canada)

Abstract

These notes serve as a precursor to a 24 lecture mini course delivered at the USTC in Hefei, China, June 23–July 12, 2014. The 24 lectures will be published in the Communications in Mathematics and Statistics. They are meant to provide both an enticement and introduction to the aforementioned advanced notes.

Keywords

Chow group, Hodge theory, algebraic cycle, regulator, Deligne cohomology, Beilinson-Hodge conjecture, Abel-Jacobi map, Bloch-Beilinson filtration

2010 Mathematics Subject Classification

Primary 14C25, 14C35, 19E15. Secondary 14C30.

Full Text (PDF format)

Dedicated to a future generation of Chinese scholars.

Partially supported by a grant from the Natural Sciences and Engineering Research Council of Canada.

Published 8 December 2017